MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; COMPRESSOR, CARDIAC, EXTERNA

DEFIBTECH, L.L.C. LIFELINE; COMPRESSOR, CARDIAC, EXTERNA
Model Number RMU-1000
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Troubleshooting of the arm with the customer revealed that the arm's battery packs had expired, with a labeled expiration date of 06/30/2020.The cause of the arm not powering on was related to a lack of maintenance.As a follow-up with the customer, the battery packs were replaced, and the proper maintenance of the device was reviewed.
 
Event or Problem Description
The customer reported that when responding to a patient involved in a car accident, the chest compressor would not power on or perform compressions.The customer stated that they tried to turn on the arm; it responded but could not lower the piston to the patient's chest.They attempted this a total of three times, but the arm shut off each time.It was reported that the patient did not survive.

Brand Name
LIFELINE
Common Device Name
COMPRESSOR, CARDIAC, EXTERNA
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key20257384
Report Number3003521780-2024-01035
Device Sequence Number7934584
Product Code DRM
UDI-Device Identifier10815098020536
UDI-Public10815098020536
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberRMU-1000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age82 YR
Patient SexFemale
Patient Weight68 KG